Department     College of International Management
   Position   Professor
Language English
Publication Date 2021/05
Type Research paper
Peer Review Peer reviewed
Title On the Sandor-Smarandache Function
Contribution Type Joint Work
Journal Journal of Scientific Research
Journal TypeAnother Country
Volume, Issue, Page 13(2),pp.439-454
Total page number 16
Author and coauthor S. M. Islam, H. Gunarto, A. Majumdar
Details In the current literature, a new Smarandache-type arithmetic function, involving binomial coefficients, has been proposed by Sandor. The new function, denoted by SS(n), is named the Sandor-Smarandache function. It has been found that, like many Smarandache-type functions, SS(n) is not multiplicative. Sandor found SS(n) when n ( 3) is an odd integer. Since then, the determination of SS(n) for even n remains a challenging problem. It has been shown that the function has a simple form even when n is even and not divisible by 3. This paper finds SS(n) in some particular cases of n, and finds an upper bound of SS(n) for some special forms of n. Some equations involving the Sandor-Smarandache function and pseudoSmarandache function have been studied. A list of values of SS(n) for n = 1(1)480, calculated on a computer, is appended at the end of the paper.
ISSN 2070-0237
URL for researchmap